Question

 Can medications cause skin problems?

Answer On One Hand: Medications Can Cause Skin ProblemsMedications can lead to side effects on the skin. Medications--such as antibiotics, anti-fungal drugs and narcotic (opioid) painkillers--can cause it... Read More »
http://www.answerbag.com/q_view/1965737

Top Q&A For: Can medications cause skin problems

What Medications Cause Skin Pigmentation or Skin Discoloration?

Although some medications such as skin bleaching creams are used for altering skin pigmentation, other medications can cause skin discoloration as a side effect. Regardless of the intended purpose,... Read More »
http://www.ehow.com/info_8483283_medications-skin-pigmentation-skin-discoloration.html

Can histamines cause skin problems?

On One Hand: Histamines Cause Skin ProblemsHistamines cause hives, which are itchy, red, raised bumps on skin, according to MedicineNet.com. Histamines cause many allergic reactions, and many rashe... Read More »
http://www.answerbag.com/q_view/1978608

Can surgery trauma cause skin problems?

On One Hand: Post Surgical ChangesSurgeries are invasive procedures that cause some unavoidable and necessary damage to the skin. The damage is usually minimal due to the use of proper surgical tec... Read More »
http://www.answerbag.com/q_view/1991661

Does menopause cause skin problems?

On One Hand: Menopause Can Cause Skin ChangesWomen going through menopause commonly experience skin flushing (redness) according to Medline Plus.The National Institute on Aging (NIA) reports that m... Read More »
http://www.answerbag.com/q_view/1991634


feedback
loading